# SDR UALA2009100503126

- Difficulty date: October 3, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 42,390 hours, 11,794 cycles
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1B7486
- Part serial: 1
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORTS AFTER ENG START, RT ENG SEC CNTL EICAS MSG DISPLAYED, AND WOULD NOT CLEAR.  REPLACED AND TESTED EEC ON NR 2 ENGINE.  RAN ENGINE, NO MESSAGES.
